×

zbMATH — the first resource for mathematics

Problems with deviation of argument and functional boundary conditions. (English. Russian original) Zbl 0895.34051
Dokl. Math. 53, No. 2, 254-255 (1996); translation from Dokl. Akad. Nauk 347, No. 6, 727-728 (1996).
Problems for scalar nonlinear functional-differential equations with nonlinear functional boundary conditions are considered. Sufficient conditions are given for solvability, and if the equations are linear, for univalent solvability.
MSC:
34K05 General theory of functional-differential equations
PDF BibTeX XML Cite